# SDR HEEA0012257

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 6200 · Main Rotor System
- Part: Bearing
- Part number: 222310125103
- Condition: Worn
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN AND DELAMINATED.  SERIAL NUMBERS REMOVED ARE LK0126 AND LK 0123.
